Oscillation of second-order nonlinear differential equations with nonlinear damping


Tiryaki A., Zafer A.

MATHEMATICAL AND COMPUTER MODELLING, vol.39, pp.197-208, 2004 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39
  • Publication Date: 2004
  • Doi Number: 10.1016/s0895-7177(04)00009-3
  • Journal Name: MATHEMATICAL AND COMPUTER MODELLING
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.197-208

Abstract

This paper is concerned with the oscillation of a class of general type second-order differential equations with nonlinear damping terms. Several new oscillation criteria are established for such a class of differential equations under quite general assumptions. Examples are also given to illustrate the results. (C) 2004 Elsevier Ltd. All rights reserved.